# SDR ASOA2015050612763

- Difficulty date: April 10, 2015
- Submitted: May 6, 2015
- Operation: Air carrier
- Aircraft: N176PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15176
- Aircraft time: 17,651 hours, 12,230 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASD FLOOR SILL CAP ANGLE IS CORRODED.  CAP SILL ANGLE BEYOND ALLOWABLE DAMAGE IAW SRM 53-21-23-101-001-A02.  REPLACE PART WHEN REQUESTED.  REMOVED LOCATED AND DRILLED AND INSTALLED NEW ASD FLOOR SILL CAP ANGLE IAW SRM 51-42-06-001-001-A01, AND 51-40-11-001-001-A01.
